# SDR DALA2016032302341

- Difficulty date: March 23, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 56,033 hours, 21,081 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unlaced
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT OFF WING SLIDE PACK UNLACED.  SUMMARY SEE NR FOR ADDITIONAL INFORMATION.  RT OFF WING SLIDE PACK REPLACEMENT ACCOMPLISHED REF AMDS CARDS.
